# SDR QXEA0300331

- Difficulty date: March 2, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,703 hours, 4,257 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 NACELLE SUPPORT DIAPHRAGM ON OUTBOARD SIDE OF NACELLE, ADJACENT TO WING TRAILING EDGE IS CRACKED AT OUTBOARD FLANGE.  REPAIRED IAW DHC-8 RM 51-40-15.
